# SDR F3LA2010031400365

- Difficulty date: March 14, 2010
- Submitted: March 14, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 19,610 hours, 9,726 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006829
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK, MX NOTED EMERGENCY ISLE LIGHTS ON SEATS ABC ROWS 23, 22, 19, 18, 15, AND 14 ARE INOPERATIVE.  MX R & R EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38-000-001 AND 33-51-38-400-001. TEST OK.
